We discuss the existence of multiple positive solutions for a nonlocal fractional problem recently considered by Nieto and Pimentel. Our approach relies on classical fixed point index.

Positive solutions of a nonlocal Caputo fractional BVP / Cabada, Alberto; Infante, Gennaro. - In: DYNAMIC SYSTEMS AND APPLICATIONS. - ISSN 1056-2176. - 23:4(2014), pp. 715-722.

Positive solutions of a nonlocal Caputo fractional BVP

INFANTE, GENNARO
2014

Abstract

We discuss the existence of multiple positive solutions for a nonlocal fractional problem recently considered by Nieto and Pimentel. Our approach relies on classical fixed point index.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11770/141386
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact